# SDR DALA2024061706125

- Difficulty date: June 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR LOWER CORNER BASE ON OFFWING ESCAPE SLIDE RH SIDE.  REMOVED OFFWING ESCAPE SLIDE RH SIDE ON UNSERVICEABLE CONDITION. REPLACED OFFWING ESCAPE SLIDE RH SIDE ON SERVICEABLE CONDITION P /N D31865-112, S/N A5250RP AS PER AMDS CARD 2561-4006. THEINSTALLATION IS TO BE ACCOMPLISHED WITH AMDS CARD 2561-4006.
